MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Model Number AP14R023S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
During cardiac catheterization, guide wire was fractured and unable to be retrieved from the small branch of the distal obtuse marginal (om) chronic total occlusion (cto).What was the original intended procedure?: impella cp percutaneous lvad insertion and removal.What problem did the user have (check all that apply): device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key13983750
Report Number3004718255-2022-00252
Device Sequence Number5779667
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)240731(10)210816A361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2022
Report Date (Section F) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberAP14R023S
Device Catalogue NumberAP14R023S
Device Lot Number210816A361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/21/2022
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer04/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Date Report Sent to FDA04/01/2022